# SDR REXA2017032200411

- Difficulty date: March 22, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 7,537 hours, 5,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE NEXT TO THE SINGLE PULLEY,  DRAG ANGLE IS CRACKED.  REPAIRED THE DRAG ANGLE IAW SRM 52-11-04.
